www.uhasselt.be
DSpace

Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/3399

Title: A class of counterexamples to the Gel'fand-Kirillov conjecture
Authors: Alev, J.
OOMS, Alfons
VAN DEN BERGH, Michel
Issue Date: 1996
Publisher: AMER MATHEMATICAL SOC
Citation: TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 348(5). p. 1709-1716
Abstract: Let G be a connected non-special semisimple algebraic group and let W be a finite dimensional G-representation such that W has trivial generic stabilizer. Let g = Lie(G). Then the semi-direct product g + W is a counterexample to the Gel'fand-Kirillov conjecture.
Notes: LIMBURGS UNIV CENTRUM,DEPT WNI,B-3500 DIEPENBEEK,BELGIUM.Alev, J, UNIV REIMS,UFR SCI,DEPT MATH,MOULIN HOUSSE,BP 347,F-51062 REIMS,FRANCE.
URI: http://hdl.handle.net/1942/3399
DOI: 10.1090/S0002-9947-96-01465-1
ISI #: A1996UK76900002
ISSN: 0002-9947
Type: Journal Contribution
Appears in Collections: Research publications

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.